# SDR ABXA9600326

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Trailing Edge
- Part number: 59205212
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE RIGHT WING OUTBAORD TRAILING EDGE ASSEMBLY DELAMINATED.  REPAIRED IAW DC-9 SRM 51-70-2.
